| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 04-may-2018 with the following findings: a review of the black box showed, unexplained power on reset events.The battery compartment was cracked above and below the bumper pad.Corrosion was observed inside the battery compartment.The returned battery cap had stripped threads.The cap was unable to maintain an electrical connection.The reported power complaint was duplicated.The test battery cap was able to fit to maintain an electrical connection and was used to complete a 24 hour duration test.No power on reset events were duplicated during this time.A leak test failed with a battery compartment leak.The pump cover was removed to find no further evidence of moisture was observed on the printed circuit board or internal components.No damage to the power circuit was found.